Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2004, Issue 2, Pages 145-168
http://dx.doi.org/10.1155/S1024123X04310045

Higher-order Melnikov functions for single-DOF mechanical oscillators: theoretical treatment and applications

1Istituto di Scienza e Tecnica delle Costruzioni, Università Politecnica delle Marche, via Brecce Bianche, Monte D'Ago, Ancona 60131, Italy
2Dipartimento di Ingegneria Strutturale e Geotecnica, Università di Roma “La Sapienza,” via A. Gramsci 53, Roma 00197, Italy

Received 30 October 2003

Copyright © 2004 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [13 citations]

The following is the list of published articles that have cited the current article.

  • Stefano Lenci, and Giuseppe Rega, “Heteroclinic Bifurcations And Optimal Control In The Nonlinear Rocking Dynamics Of Generic And Slender Rigid Blocks,” International Journal of Bifurcation and Chaos, vol. 15, no. 06, pp. 1901–1918, 2005. View at Publisher · View at Google Scholar
  • Jan Awrejcewicz, and Yuriy Pyryev, “Chaos prediction in the duffing-type system with friction using Melnikov's function,” Nonlinear Analysis: Real World Applications, vol. 7, no. 1, pp. 12–24, 2006. View at Publisher · View at Google Scholar
  • J. Awrejcewicz, and M. Holicke, “Analytical prediction of chaos in rotated Froude pendulum,” Nonlinear Dynamics, vol. 47, no. 1-3, pp. 3–24, 2006. View at Publisher · View at Google Scholar
  • Jan Awrejcewicz, and Yuriy Pyryev, “Regular and chaotic motion of a bush-shaft system with tribological processes,” Mathematical Problems In Engineering, 2006. View at Publisher · View at Google Scholar
  • M. Siewe Siewe, F. M. Moukam Kakmeni, C. Tchawoua, and P. Woafo, “Nonlinear Response and Suppression of Chaos by Weak Harmonic Perturbation Inside a Triple Well Φ[sup 6]-Rayleigh Oscillator Combined to Parametric Excitations,” Journal of Computational and Nonlinear Dynamics, vol. 1, no. 3, pp. 196, 2006. View at Publisher · View at Google Scholar
  • Guido Gentile, Michele V. Bartuccelli, and Jonathan H. B. Deane, “Bifurcation Curves Of Subharmonic Solutions And Melnikov Theory Under Degeneracies,” Reviews in Mathematical Physics, vol. 19, no. 03, pp. 307–348, 2007. View at Publisher · View at Google Scholar
  • S. Lenci, E. Pavlovskaia, G. Rega, and M. Wiercigroch, “Rotating solutions and stability of parametric pendulum by perturbation method,” Journal of Sound and Vibration, vol. 310, no. 1-2, pp. 243–259, 2008. View at Publisher · View at Google Scholar
  • Grzegorz Litak, Marek Borowiec, Arkadiusz Syta, and Kazimierz Szabelski, “Transition to chaos in the self-excited system with a cubic double well potential and parametric forcing,” Chaos Solitons & Fractals, vol. 40, no. 5, pp. 2414–2429, 2009. View at Publisher · View at Google Scholar
  • F. Talay Akyildiz, K. Vajravelu, and S.-J. Liao, “A new method for homoclinic solutions of ordinary differential equations,” Chaos, Solitons & Fractals, vol. 39, no. 3, pp. 1073–1082, 2009. View at Publisher · View at Google Scholar
  • D Sinden, E Stride, and N Saffari, “The effects of nonlinear wave propagation on the stability of inertial cavitation,” Journal of Physics: Conference Series, vol. 195, pp. 012008, 2009. View at Publisher · View at Google Scholar
  • Stefano Lenci, and Giuseppe Rega, “Forced Harmonic Vibration in a Duffing Oscillator with Negative Linear Stiffness and Linear Viscous Damping,” The Duffing Equation, pp. 219–276, 2011. View at Publisher · View at Google Scholar
  • Elhadj Zeraoulia, J Awrejcewicz, and Y Pyryev, “Regular and Chaotic Motion of a Bush-Shaft System with Tribological Processes,” Models and Applications of Chaos Theory in Modern Sciences, pp. 569–581, 2012. View at Publisher · View at Google Scholar
  • Fengjuan Chen, and Qiudong Wang, “High-Order Melnikov Method for Time-Periodic Equations,” Advanced Nonlinear Studies, vol. 17, no. 4, 2017. View at Publisher · View at Google Scholar